IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES)
 Go Top  Go Back   Prev MW Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Microwaves (MW) [schedule] [select]
Chair Masahiro Muraguchi (TUC)
Vice Chair Yoshinori Kogami (Utsunomiya Univ.), Hiroshi Okazaki (NTTdocomo), Kenichi Tajima (Mitsubishi Electric)
Secretary Takuichi Hirano (Tokyo Inst. of Tech.), Takahiro Nakamura (HITACHI)
Assistant Satoshi Ono (Univ. of Electro-Comm.), Mizuki Motoyoshi (Tohoku Univ.)

Conference Date Thu, Nov 9, 2017 09:30 - 17:15
Fri, Nov 10, 2017 09:45 - 15:10
[updated]
Topics Microwave Technologies 
Conference Place Large Seminar Room, Miyakojima Marine Terminal Bldg. 
Address Hirara-shimozato 108-7, Miyakojima-shi, Okinawa-ken 906-0013
Transportation Guide https://www.google.co.jp/maps/@24.805931,125.2729043,17z?hl=ja
Contact
Person
Takuichi Hirano, Tokyo Institute of Technology
+83-3-5734-2551
Sponsors This conference is technical co-sponsored by IEEE MTT-S Japan Chapter, IEEE MTT-S Kansai Chapter and IEEE MTT-S Nagoya Chapter.
Participation Fee This workshop will be held as the IEICE workshop in complete electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on MW.

Thu, Nov 9 AM  MW
09:30 - 10:40
(1) 09:30-09:55 Similarity of MIMO Eigenmode Transmission in Two Uniform Circular Arrays and OAM Transmission Takuichi Hirano (TokyoTech)
(2) 09:55-10:10 Characteristic Evaluation of a 3-Port Push-Push Oscillator Using a Slot-ring Resonator Takeshi Fukushima, Takayuki Tanaka, Ichihiko Toyoda (Saga Univ.)
(3) 10:10-10:25 Prototype Evaluation of a Harmonic Gunn Oscillator Array Using a Mutual Synchronization Type Coupling Circuit Takumi Sakumoto, Takayuki Tanaka, Ichihiko Toyoda (Saga Univ.)
(4) 10:25-10:40 Higher order mode suppression technique using via hole and ground cut structure in CBCPW line Kakiuchi Hideshi, Nishikawa Kenjiro (Kagoshima Univ.)
  10:40-10:50 Break ( 10 min. )
Thu, Nov 9 AM  MW
10:50 - 11:50
(5) 10:50-11:05 Basic study on Open- and Closed-Loop Active Load-Pull System Kentaro Kawabe, Gaku Nishio, Toshio Ishizaki (Ryukoku Univ.)
(6) 11:05-11:20 Fundamental study on simplified estimate of buried object
-- PART2 --
Hiroaki Yamamoto, Toshiyuki Tnanaka, Toshifumi Moriyama (Nagasaki Univ)
(7) 11:20-11:35 Antenna system for estimation of fresh concrete components
-- Part 4 --
Takahiro Hirano, Takafumi Fujimoto, Toshiyuki Tanaka (Nagasaki Univ.)
(8) 11:35-11:50 Antenna System for Breast Cancer Detection using Wideband Printed Inverted-F Antennas Matsumi Wada, Takafumi Fujimoto, Toshiyuki Tanaka, Toshifumi Moriyama, Takashi Takenaka (Nagasaki Univ.)
  11:50-13:10 Lunch Break ( 80 min. )
Thu, Nov 9 PM  MW
13:10 - 13:55
(9) 13:10-13:25 A 28GHz High Accuracy 6-bit Vector-Sum Phase Shifter for High SHF Wide-band Massive MIMO in 5G Wataru Yamamoto, Koji Tsutsumi, Takaya Maruyama, Takanobu Fujiwara, Mitsuhiro Shimozawa (Mitsubishi Electric Co.)
(10) 13:25-13:40 Broadband and Precise Phase Shifter and Variable Attenuator Fabricated Using SiGe BiCMOS Process
[updated]
Takanobu Fujiwara, Mitsuhiro Shimozawa (Mitsubishi Electric)
(11) 13:40-13:55 A Proposal of RF Front-end for 4 Frequency Bands with Two Local Signals
[updated]
Hiroto Sakaki, Nobuhiko Ando, Kenichi Tajima (Mitsubishi Electric)
  13:55-14:05 Break ( 10 min. )
Thu, Nov 9 PM  MW
14:05 - 15:05
(12) 14:05-14:20 Effects of drain-gate feedback capacitance on output power and power efficiency of microwave power amplifier Yoichiro Takayama, Kazuhiko Honjo, Ryo Ishikawa (UEC)
(13) 14:20-14:35 Wide-Band High-Efficiency GaN HEMT Amplifier Based on Multi-Harmonic Treatments at Low SHF Band Yuki Takagi, Ryo Ishikawa, Kazuhiko Honjo (UEC)
(14) 14:35-14:50 A Low-cost 30-W class X-band GaN-on-Si MMIC Power Amplifier with a GaAs MMIC Output Matching Circuit Jun Kamioka, Yoshifumi Kawamura, Kazuhiko Nakahara, Hiroyuki Okazaki, Masatake Hangai, Koji Yamanaka (Mitsubishi Electric Corporation)
(15) 14:50-15:05 Improvement of Concurrent Dual-Band GaN HEMT Power Amplifier with Two amplification circuits and Duplexers Haruka Nishizawa, Yoichiro Takayama, Ryo Ishikawa, Kazuhiko Honjo (UEC)
  15:05-15:15 Break ( 10 min. )
Thu, Nov 9 PM  MW
15:15 - 16:15
(16) 15:15-15:30 Resonance Characteristics of Microwave Metallic Photonic Crystal Line Defect Resonators with Coaxial Excitation and Application to Band-pass Filter Tomomasa Sato, Chenglong Xie, Zejun Zhang, Chun-Ping Chen, Tetsuo Anada (Kanagawa Univ.), Zhewang Ma (Saitama Univ.)
(17) 15:30-15:45 Study of ferroelectric films for the development of phase shifter in microwave and millimeter wave band
-- The optimization of deposition conditions --
Hiromi Shima (NDA), Hiroshi Uchida (Sophia Univ.), Takashi Nakajima (TUS/JST PRESTO), Soichiro Okamura (TUS), Shotaro Fukuda, Toshihisa Kamei (NDA)
(18) 15:45-16:00 A Study on a Evaluation Technology of Conductive Sheet Masahiro Hanazawa, Minoru Yamanaka (UL Japan)
(19) 16:00-16:15 Transmission characteristic evaluation for a conductor backed CPW by a home printed electronics technology Takashi Shimizu, Yoshinori Kogami (Utsunomiya Univ.)
  16:15-16:25 Break ( 10 min. )
Thu, Nov 9 PM  Special Session
16:25 - 17:15
(20) 16:25-17:15 Introduction to Miyakojima Exposure Test and Research Center
Yoichi Sugama (Japan Weathering Test Center)
Fri, Nov 10 AM  MW
09:45 - 10:30
(21) 09:45-10:00 Active PPF using transconductance of transistor AKihito Hirai, Taknobu Fujiwara, Mitsuhiro Shimozawa (Mitsubishi Electric Crop.)
(22) 10:00-10:15 Compact Multi Beam Forming Network with Three Way Power Divider Yu Ushijima, Hidenori Yukawa, Takeshi Yuasa, Naofumi Yoneda (Mitsubishi Electric)
(23) 10:15-10:30 A 3-D Metal-Direct-Printed Light Hexagonal Waveguide Ka-Band Branch Line Coupler Motomi Abe, Hidenori Yukawa, Yu Ushijima, Takuma Nishimura, Takeshi Yuasa, Naofumi Yoneda, Moriyasu Miyazaki (Melco)
  10:30-10:40 Break ( 10 min. )
Fri, Nov 10 AM  MW
10:40 - 11:25 [updated]
(24)
[updated]
10:40-10:55
[updated]
Topology maps for power dissipation minimization in LC matching circuits Naoki Sakai, Kyohei Yamada, Takashi Ohira (Toyohashi Univ. of Tech.)
(25)
[updated]
10:55-11:10
[updated]
Investigation of RF-DC Conversion Efficiency on Concurrent Dual-Band Rectifier under various input power condition Koshi Hamano, Satoshi Yoshida, Kenjiro Nishikawa (Kagoshima Univ.), Shigeo Kawasaki (JAXA)
(26)
[updated]
11:10-11:25
[updated]
Analysis and Design of the High Efficiency RF Inverter for EVER. Yusuke Yoshikai, Wurentuya (NITKC)
  11:25-12:35
[updated]
Lunch Break ( 70 min. )
Fri, Nov 10 PM  MW
12:35 - 13:20 [updated]
(27)
[updated]
12:35-12:50
[updated]
Direct Parallel Coupling SHF Dual-band Reconfigurable Bandpass Filter Yuki Kada, Yasushi Yamao (UEC)
(28)
[updated]
12:50-13:05
[updated]
Design and Experiment of 3-bit Reconfigurable Band Rejection Filter with Switched Open Stub Anti-Resonator Yusuke Imai, Yuki Kada, Yasushi Yamao (UEC)
(29)
[updated]
13:05-13:20
[updated]
Analysis of Influence of RF Switch Parasitic Elements on Reconfigurable BPF Performance Akutsu Naoto, Kada Yuki, Yamao Yasushi (UEC)
  13:20-13:30
[updated]
Break ( 10 min. )
Fri, Nov 10 PM  MW
13:30 - 14:15 [updated]
(30)
[updated]
13:30-13:45
[updated]
Analysis on Interference Suppression by Contorolling Port Azimuths of Loop Array Antennas for OAM Communication Hiroto Otsuka, Ryohei Yamagishi, Akira Saitou, Ryo Ishikawa, Kazuhiko Honjo (UEC)
(31)
[updated]
13:45-14:00
[updated]
Improvement of Mode Uniqueness for OAM Communication Using a Loop Array by Reflector Plane Ryohei Yamagishi, Hiroto Otuka, Akira Saitou, Ryo Ishikawa, Kazuhiko Honjo (UEC)
(32)
[updated]
14:00-14:15
[updated]
An Analysis of High Frequency Oscillator with Coupled Transmission Line based on FDTD Method Yuki Tanaka, Wurentuya (NITKC)
  14:15-14:25
[updated]
Break ( 10 min. )
Fri, Nov 10 PM  MW
14:25 - 15:10 [updated]
(33)
[updated]
14:25-14:40
[updated]
A Design Method of Electrically Coupled Series Resonant WPT System Naotaka Matsumoto, Yangjun Zhang (Ryukoku Univ.), Ikuo Awai (Ryutech)
(34)
[updated]
14:40-14:55
[updated]
Multi-stage contactless power transfer system based on the simple series resonant circuit Motoki Futatsuya, Toshio Ishizaki (Ryukoku Univ), Ikuo Awai (Ryutech)
(35)
[updated]
14:55-15:10
[updated]
Comprehensive evaluation of several spiral resonators with electric field confinement Tatsuya Hiraiwa, Toshio Ishizaki (Ryukoku Univ), Ikuo Awai (Ryutech)
  15:10-15:15
[updated]
Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 10 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
MW Technical Committee on Microwaves (MW)   [Latest Schedule]
Contact Address Satoshi Ono (UEC)
E-: oc
or Takuichi Hirano(Tokyo Institute of Technology)
E-: taam 


Last modified: 2017-10-06 18:55:46


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[研究会資料インデックス(vol. no.ごとの表紙と目次)]
 

[Return to MW Schedule Page]   /  
 
 Go Top  Go Back   Prev MW Conf / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Home Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan